Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Headaches, nausea, early periods, short periods cycle. Causes for symptoms?

Hi I had my daughter 14 months ago and since then my period has been all over. Ranging from 28 days to 32 days. The last few months I ve had my period associated with very bad headaches . This month I got my period at 24 days, which only last 3 days and Ive been experiencing some nausea and as noted before with headaches. I took a pregnancy test today and came up almost automatically negative. What could be going on???
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
After a delivery ( normal or cesarean ), it is common to have menstrual irregularities for some months, but 14 months is too long for them to persist.
You could be having menstrual migraine - commonly associated with headaches during menses.
Other causes of menstrual irregularity could be stress, anxiety, ongoing lactation, surgery, thyroid disorders, polycystic ovaries, damage to the endometrium or some other concurrent medications.
Also, a variation of 4 days is within the normal range.
Please consult your gynecologist for detailed evaluation.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor